← Return to Antibiotic induced flare of PMR while on prednisone and MTX

Discussion
Comment receiving replies
@johnbishop

@queenie2030, You mentioned that you asked your doctor to prescribe an antibiotic that wouldn't affect prednisone's ability to control the PMR inflammation. One suggestion came to mind is that it might be better to consult with a pharmacist or have your doctor talk with a pharmacist since you mentioned you had the PMR flare soon after starting the Keflex while you were still taking prednsione along with MTX injections. I did find some information that might shed some light on what's happening.

"Using methotrexate together with predniSONE can increase the blood levels or add to the side effects of methotrexate Talk with your doctor before using …" — Methotrexate and prednisone Interactions – Drugs.com: https://www.drugs.com/drug-interactions/methotrexate-with-prednisone-1590-0-1936-0.html

Jump to this post


Replies to "@queenie2030, You mentioned that you asked your doctor to prescribe an antibiotic that wouldn't affect prednisone's..."

Thank you for your reply and for the link. I will speak to a pharmacist. Supplying appropriate links to our really helps us find relevant info we need.

  Request Appointment